# SDR SWAA041214

- Difficulty date: April 29, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS AT BS 360, STRINGER 8R, BS 420, STRINGER 3L, BS 420, STRINGER 9R, BS 420, STRINGER 1R, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
